Lancaster EPrints

Construction of superoptimal approximants.

Peller, V. V. and Young, N. J. (1995) Construction of superoptimal approximants. Mathematics of Control, Signals, and Systems, 8 (2). pp. 118-137. ISSN 1435-568X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematics of Control, Signals, and Systems
Subjects: Q Science > QA Mathematics
ID Code: 19591
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:34
Refereed?: Yes
Published?: Published
Last Modified: 03 Nov 2015 14:19
Identification Number:

Actions (login required)

View Item